# SDR UIEA2014062700298

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA223643
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG FUEL SOV TEST FAILED.  SPAR VLV LIGHT DOES NOT COME ON WHEN LT FUEL CONTROL SWITCH IS ACTIVATED.  R & R LT FUEL SOV ACTUATOR IAW AMM 28-22-11-404-008.  OPERATIONS CHECKED GOOD.
